MathSciNet Relay Station
MathSciNet bibliographic data
MR1455526 35K05 (35B30)
Rial, D. F.; Rossi, J. D. Blow-up results and localization of blow-up points in an $N$-dimensional smooth domain. Duke Math. J. 88 (1997), no. 2, 391–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement